# SDR CALA2021032600378

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 59,827 hours, 26,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPS. CHK. FWD LEFT BATTERY FAILED TEST. REPLACED FWD ELL BATTERY PACK ABOVE FWD ENTRY DOOR 1L, OPS. CHK''S GOOD, IAW AMM 33-51-38-00-002-AO.
